# SDR ABXA2023042865

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 89,081 hours, 27,858 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Uknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK NOSE A/G SYS EICAS ADVISORY AND NOSE A/G DISAGREE STATUS MESSAGE APPEARED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED BITE OF PSEU NO DEFECTS PER B767 AMM 32-09-11 NO STORED FAULTS OR ACTIVE FAULTS. AIRCRAFT RETURNED TO SERVICE.
